# SDR SWAA2024022856216

- Difficulty date: February 26, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N8564Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42545
- Aircraft time: 19,538 hours, 9,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Failed
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LH; #2 FA EMER FLASHLIGHT NOT TESTING<[01] REMOVED AND REPLACED AFT LH SIDE; #2 EMER FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD AT THIS TIME. NEW BATTERY EXPIRES OCT2028
